View Single Post
  #48  
Old 04-17-18, 08:30 PM
Kaia.S's Avatar
Kaia.S Kaia.S is offline
ADDvanced Member
 

Join Date: Aug 2017
Location: Nederland
Posts: 134
Thanks: 418
Thanked 259 Times in 98 Posts
Kaia.S is a name known to allKaia.S is a name known to allKaia.S is a name known to allKaia.S is a name known to allKaia.S is a name known to allKaia.S is a name known to allKaia.S is a name known to all
Re: Fear of taking the first pill?!

Quote:
Originally Posted by CharlesH View Post
Do you have any comorbid conditions (such as anxiety disorder) that might explain the paranoia? Have been getting good sleep lately?

Also, perhaps you and your doctor should think about the timing of your doses and the timing of your paranoia. If the paranoia happens only after the concerta is out of your system, then maybe you need a booster dose of methylphenidate for the afternoon. On the other hand, if the paranoia tends to occur when the concerta is at its peak levels in your system, then maybe you should try lowering the dose.
I had panic attacks before i started medication, and some anxiety after... it seemed like an improvement and it became much less also over the past weeks. I haven't been sleeping good lately because of sadness/anxiety over some recent events.

I start my day with coffee and then take the meds later in the morning, around 11 am, in order to keep it working until 21 pm. Today i was first triggered into bad feelings around 16 pm (due to being confronted with the painful situation again), then the paranoia started to built up short after (so about 5 hrs after taking the meds, i guess that's the peak? But before this situation triggering emotions, it wasn't happening? And it got way worse around 21 pm, as i could also feel some weird shift in awareness (like in a panic attack, but different, hard to explain... but a little dissociation/depersonalisation also)... same thing happened yesterday, at the same time.
Reply With Quote
Sponsored Links